Existence and uniqueness results for (k, ψ)-Hilfer fractional differential equations involving the p-Laplacian operator
Articles > Article · 2026
Authors: Nüket AYKUT HAMAL, Furkan Erkan
Proyecciones (Antofagasta), International, Scopus, 2026, vol 45, pp 27-42
DOI: 10.22199/issn.0717-6279-7007
Summary
In this study, we establish the existence and uniqueness of results for the (k,ψ)-Hilfer fractional differential equations involving the p-Laplacian operator, equipped with non-local (k,ψ)-Hilfer fractional derivative multipoint boundary conditions. Our analysis is based on the Banach fixed point theorem, through which the existence and uniqueness of solutions are established for the cases 1 < p < 2 and p > 2. In addition, we present examples given in the last part of this paper to illustrate our theoretical results.